U.S. doctors online nowAsk doctors free
Canada
A 30-year-old male asked:

persistent penile rash that comes and goes. doctors have varying opinions about it. could it be scabies? suggested possible causes and tests?

1 doctor answer3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Some basics: Scabies is not a process that comes & goes. It represents infestation by the mite that persists until cured. Intermittent rashes would be more likely to represent a contact reaction issue with soaps, chemicals or something on your fingers/hand. Identification of the triggering factor will require you be vigilant & keep tract of possible agents.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A 37-year-old member asked:

Should I be concerned about a bumpy crusting rash on my vagina while pregnant?

1 doctor answer3 doctors weighed in
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Yes: This should be mentioned to the doctor at the next OB visit. It may be nothing concerning, but one possibility for a "bump" that forms a small blister that then has a crust is herpes. Other possibilities can be infected hair follicles or yeast. If it is herpes, it could change your delivery plan or require antiviral medications during pregnancy.
A member asked:

There are small red bumps all over my baby's skin. Will they go away on their own?

2 doctor answers2 doctors weighed in
Dr. Scott Katz
Pediatrics 26 years experience
Yes: This type of rash is commonly known as erythema toxicum, or etox, and is sometimes mistaken for "flea bites." it generally comes and goes for the first few weeks of life. They do not bother your baby, and no treatment is required. If the spots look like blisters, your infant isn't feeding well or appears ill, they need to be examined.
Dover, NH
A 21-year-old male asked:

My penis stings when I start to and end peeing, I don't feel like I have to pee all the time so not sure if it's a uti. What can I do?

2 doctor answers9 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Infection: You should see a doctor as it sounds like you have an infection and should be treated before you spread it. Get checked.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 22, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.